# SDR CALA2025071406506

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSANGER CABIN EMERGENCY LIGHTS M1675 FAILS BATTERY CHECK. (REF AAR NR 1000039554) REPLACED BATTERY PACK M1675 IAW B737 AMM 33-51-06-960-805. OPS CHEK GOOD.  EMERGENCY BATTERY PACK M1675 FAILED FUNCTIONAL CHECK DURING THE D CHECK IN RFD. REPLACED BATTERY PACK M1675 IAW B737 AMM 33-24-06-960-805, OPS CHECK GOOD.
